# SDR ASAA2016012314961

- Difficulty date: January 23, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 10,972 hours, 3,545 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN SUPPLY AIR IS 23 DEG C.  NO MATTER WHERE CONTROLLER CABIN AUTO SWITCH IS POSITIONED TO.  DURING LAST 45 MIN OF FLIGHT SYS SEEMED TO RESPOND TO POSITION OF CABIN CONTROLLER SWITCH FOR ABOUT 15 MIN THEN RETURNED TO LESS THAN 20 DEG C.  ACFT GROUNDED.  PERFORMED CABIN TEMP CONTROLLER BITE PROCEDURE REF FIM 21-61-00-810-801.  BOTH CONTROLLERS SHOWED NO FAULTS.  FOUND CONTROL CABIN TEMPERATURE SENSOR DIRTY.  CLEANED CONTROL CABIN TEMP SENSOR REF AMM 21-61-10 AND REPLACED TEMP SENSOR FILTER REF AMM 21-61-06.  OPERATED BOTH PACKS AND VARIED ZONE TEMP SELECTORS FOR EXTENDED PERIOD.  ALL PACK SYS INDICATIONS AND CABIN TEMPERATURE RESPONDED NORMALLY TO SELECTOR POSITIONS.
